# SDR 96ZZZX1471

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149W
- Make and model: Beech C 23
- Aircraft serial: M1532
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Binding
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THROTTLE AUTHORITY BECAME INTERMITTENT, JAMMED, THEN UNRESPONSIVE IN-FLIGHT.  CONDITIONS 2,800 MSL, (MINUS) 15 DEGREES FAHRENHEIT, NIGHT CLEAR.  OFF-AIRPORT LANDING MADE WITH THROTTLE STUCK AT 1,600 RPM.  CHECKED CONTROL, FOUND JAMMED.  THAWED CABLE CONTROL AND GOT SOME MOVEMENT, BUT STILL BINDING.  REMOVED AND REPLACED CABLE ASSY.  DISASSEMBLED, FOUND INTERMOST CABLE BENT, STRETCHED, AND DIRTY.  CAUSE LIKELY DUE TO DIRT AND MOISTURE BUILD-UP AND LOW O.A.T.  INSTALLED BEECH CABLE, PN 169-380084-13.
